MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU600
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that non preloaded toric ii intraocular lens (iol) were explanted from the patient's eyes both eyes (ou).It was noted that there was no product issue.However, it was learnt that the lenses were replaced with non johnson and johnson light adjustable lenses per patient's request.The patient is doing well.There was no patient injury.Patient is not experiencing any issues at this time.No other information is available.
 
Additional Manufacturer Narrative
Section a3b: unknown, information not provided.Section b3: date of event: unknown, not provided.Section d6a: if implanted, give date: unknown, information not provided.Section d6b: if explanted, give date: unknown, information not provided.Device evaluation: the product testing could not be performed as the product was not returned.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Corrected data: in review it was noted that in the initial report submitted, patient age, gender, cisgender were provided incorrectly.Also, date of event was provided in section b3 but it should have been left blank as noted in h10 text of initial report initially submitted.Therefore, those information have been corrected in this supplemental report.The following fields are updated accordingly.Section a2: age: 77 yrs.Old.Section a3: sex: male.Section a3: gender: cisgender: man/boy.Additional information: new information received that there was no other adverse event.And that the report in the initial report submitted was for the suspect lens in right eye of patient.A separate report was submitted for the other suspect iol related to the left eye.Moreover, implant date was (b)(6) 2024 and explant date was (b)(6) 2024.Fields below updated.Section d6a: if implanted, give date: (b)(6) 2024.Section d6b: if explanted, give date: (b)(6) 2024.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19455906
Report Number3012236936-2024-000159
Device Sequence Number7907617
Product Code HQL
UDI-Device Identifier05050474665378
UDI-Public(01)05050474665378(17)260927
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2026
Device Model NumberZCU600
Device Catalogue NumberZCU600U155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date06/03/2024
Supplement Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite